# SDR SROM2010011

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 41,094 hours, 38,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 41,094 hours, 38,819 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN BLEND OUT 1.6 INCHES ABOVE STRINGER S-23L, STA:  BS 926.5 IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL, REV 101, DATED  MARCH 10, 2010, SECTION 53-30-3, FIGURE 48, PAGES 256 TO 260 AND 264, DETAIL VII, PAGES 261 AND 281 AND 51-70, FIGURE 1, PAGE 4, 51-30-2, PAGE 3C AND 51-30-3, PAGE 7.  REFERENCE NON-ROUTINE TASK CARD 737 AND 514, DATED MARCH 18, 2010.
